gastroenterologist-icon
Constipation
My dad suferred from stomach infection with diarrhea last week & doctor prescribed ORNI-O for 5 days. The antibiotic  course ended on Friday i.e Oct 1st. But from past 3 days he's having severe constipation can it due the anti biotics? Please suggest what can be the cause of constipation & cure for it.
37 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Less likely to be because of antibiotics, may be he had taken some anti diarrhea medicine along with antibiotics, which might have caused this constipation.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.